Alert archive / Louisiana / Special Marine Warnings in 2012

Special Marine Warning 252, NWS New Orleans, LA

July 3, 2012

NWS New Orleans, LA issued this special marine warning at Jul 3, 2012, 9:55 PM CDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2012, 9:55 PM CDT (02:55 UTC)
Expired
Jul 3, 2012, 11:00 PM CDT
In force
65 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 2.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2328 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

411 
WHUS54 KLIX 040255
SMWLIX
GMZ550-040400-
/O.NEW.KLIX.MA.W.0252.120704T0255Z-120704T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
955 PM CDT TUE JUL 3 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA
  OUT 20 NM OVER GULF OF MEXICO WATERS...
  INCLUDING TERREBONNE BAY...TIMBALIER BAY AND TIMBALIER ISLAND...

* UNTIL 1100 PM CDT

* AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER
  TIMBALIER BAY...MOVING SOUTHWEST AT 15 KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR
  6 NM NORTHWEST OF TIMBALIER ISLAND BY 1025 PM CDT
  2 NM SOUTHEAST OF TERREBONNE BAY BY 1030 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 2912 9075 2914 9073 2912 9070 2915 9069
      2916 9065 2925 9064 2926 9062 2924 9060
      2935 9050 2936 9046 2934 9046 2936 9045
      2932 9041 2930 9035 2915 9024 2882 9050
      2912 9082
TIME...MOT...LOC 0255Z 055DEG 13KT 2922 9042

$$

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this special marine warning went out at Jul 3, 3:17 PM CDT, 6 hours 38 minutes earlier.

Area forecast discussion, Jul 3, 3:17 PM CDT, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 PM CDT TUE JUL 3 2012

.SHORT TERM...
ONCE AGAIN SHOWERS AND THUNDERSTORMS TO DEVELOPING ACROSS PORTIONS
OF THE FORECAST AREA...ON THE LA/MS BORDER AS WELL AS ALONG SEA
BREEZE ON MUCH OF OUR COASTLINE. GENERAL MOVEMENT SHOULD BE A
GRADUAL DRIFT TO THE SOUTHWEST BUT DEVIATIONS WILL BE POSSIBLE WITH
OUTFLOW BOUNDARY INFLUENCES. AS WITH PREVIOUS DAYS...CONVECTION
LIKELY TO INCREASE IN INTENSITY WITH TIME AND CONTINUED DAYTIME
HEATING. THIS MORNING/S SOUNDING WAS SLIGHTLY MORE STABLE WITH JUST
A LITTLE MORE MID LEVEL MOISTURE BUT THINK THERE/S STILL ENOUGH
INSTABILITY FOR STRONG TO MARGINALLY SEVERE STORMS TO DEVELOP. WITH
THE WETBULB ABOUT A THOUSAND FEET HIGHER THAN YSTRDY...PROB BE
HARDER TO GET NICKEL HAIL LIKE YESTERDAY BUT NOT OUT OF THE
QUESTION. SO MOSTLY SMALL HAIL AND GUSTS TO AROUND 40 MPH SHOULD BE
WHATS EXPECTED WITH STRONGER STORMS. DIURNAL CONCLUSION OF ACTIVITY
TO ENSUE WITH SUNSET. SHOWERS LIKELY TO REDEVELOP OVER THE COASTAL
WATERS. MAV DID SUGGEST A FEW INLAND SHOWERS OVERNIGHT. THOUGH
COMING IN AT 30 PCT...DIDN/T WANT TO COMPLETELY IGNORE IT BUT NOT
HAVE POPS THAT HIGH EITHER.

.LONG TERM...
INDEPENDENCE DAY SHOW NO SIGNS OF BEING MUCH DIFFERENT THAN TODAY.
MODELS KEEP UPPER LEVEL RIDGE GENERALLY OVER THE CENTRAL US BY
SHIFTING EAST THEN EVENTUALLY RETROGRADING BACK WEST. WITH SOUTHEAST
LA BEING ON THE SOUTHERN PERIPHERY OF THIS HIGH...WE WILL CONTINUE
TO HAVE THAT LOWER END CHANCE OF AFTERNOON STORMS THIS WEEK. MOVING
TOWARDS THE END OF THIS WEEK HAVE INCREASED POPS FRIDAY AND SATURDAY
TO THE 40-50 PCT RANGE. AS ECMWF CONTINUING TO COME AROUND TO GFS/S
SOLUTION OF GULF COAST ON WEAKER SIDE OF THE UPPER RIDGE BUT FOR
DIFFERENT REASONS. ECMWF SUGGESTS AN INVERTED TROUGH WILL TRACK
ACROSS THE AREA WHILE THE RIDGE SHIFTS WEST. GFS IS JUST FASTER WITH
THE UPPER HIGH RETROGRESSION BACK WEST WHICH ALLOWS WEAKNESS TO BE
OVER THE AREA SOONER. EITHER WAY...IF ONE OF THE 2 SCENARIOS HAPPENS
RAIN CHANCES WILL BE INCREASING. WETTER PATTERN LIKELY TO PERSIST
INTO NEXT WEEK. ITS A GOOD THING DUE TO DROUGHTLIKE CONDITIONS
SNEAKING BACK INTO THE AREA.

FOR TEMPERATURES...WILL REMAIN ON THE WARMER SIDE OF NORMAL TEMPS
THROUGH THE FORECAST PERIOD.

MEFFER
&&

.AVIATION...
SCATTERED CONVECTION THIS AFTERNOON AND EVENING SHOULD DIMINISH BY
03Z...WITH A FEW STORMS PRODUCING GUSTS TO AROUND 40 KT. OUTSIDE OF
THUNDERSTORMS...MOST TERMINALS SHOULD PREVAIL VFR. 21

&&

.MARINE...
WEAK PRESSURE GRADIENT PERSIST ACROSS THE MARINE AREA THROUGH THE
NEXT 5 DAYS AS WESTERN PORTION OF THE ATLANTIC SURFACE EXTENDS INTO
THE NORTH CENTRAL GULF. WEAK PRESSURE GRADIENT WILL GENERALLY
SUPPORT WINDS OF 10 KNOTS OR LESS.

&&

.DECISION SUPPORT...
DSS CODE...YELLOW.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING STORMS AND ISSUING A FEW SVR WARNINGS.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  71  96  72  94 /  10  30  20  30
BTR  74  96  76  95 /  10  30  20  20
ASD  74  94  74  93 /  10  30  20  20
MSY  77  93  77  92 /  10  30  20  20
GPT  76  92  76  92 /  10  30  20  30
PQL  73  94  74  93 /  10  30  20  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 3, 7:16 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
716 PM CDT TUE JUL 3 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-050030-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
716 PM CDT TUE JUL 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THE EVENING.
A FEW STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE.
THE MAIN THREATS ARE GUSTY AND DAMAGING WINDS...FREQUENT
LIGHTNING...AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON THUNDERSTORMS WILL BE
POSSIBLE EACH DAY. A FEW STRONG THUNDERSTORMS MAY OCCUR EACH
DAY...BUT ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED.

HEAT INDEX VALUES ACROSS A LARGE PORTION OF THE AREA WILL PEAK
IN THE 100 TO 105 DEGREE RANGE EACH AFTERNOON THROUGH AT LEAST
THURSDAY WITH ACTUAL HIGH TEMPERATURES GENERALLY IN THE MID 90S
EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CAB

In the hours before

Special weather statement, Jul 3, 6:16 PM CDT, 3 hours 39 minutes before
LAZ050-040015-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
616 PM CDT TUE JUL 3 2012

...CLUSTER OF STRONG THUNDERSTORMS NEARLY STATIONARY AFFECTING
LIVINGSTON PARISH...

AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 11 MILES NORTHEAST OF DENHAM
SPRINGS...OR ABOUT 7 MILES NORTHWEST OF LIVINGSTON. THE THUNDERSTORMS
WERE NEARLY STATIONARY.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...WALKER...LIVINGSTON AND DENHAM SPRINGS

THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Jul 3, 6:32 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
632 PM CDT TUE JUL 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND DMG     S VANCLEAVE             30.54N 88.67W
07/03/2012                   JACKSON            MS   BROADCAST MEDIA

            LARGE OAK TREE ACROSS THE ROAD AT HWY 57 AND JIM RAMSEY.
            NUMEROUS LIMBS AND DEBRIS DOWN IN THE TOWN OF VANCLEAVE.

&&

CBANNAN
Special weather statement, Jul 3, 6:50 PM CDT, 3 hours 5 minutes before
LAZ040-MSZ080-040045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
650 PM CDT TUE JUL 3 2012

...CLUSTER OF STRONG THUNDERSTORMS MOVING WEST AFFECTING HANCOCK
COUNTY...ST. TAMMANY PARISH...

AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 11 MILES EAST OF SLIDELL...OR ABOUT 3
MILES SOUTH OF STENNIS SPACE CENTER...MOVING WEST AT 5 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...PEARLINGTON...SLIDELL AIRPORT...SLIDELL...PEARL RIVER AND
EDEN ISLE

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 3, 7:51 PM CDT, 2 hours 4 minutes before
LAZ070-040145-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
751 PM CDT TUE JUL 3 2012

...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTH AFFECTING LOWER ST.
BERNARD PARISH...

AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 10 MILES NORTHEAST OF
YSCLOSKEY...MOVING SOUTH AT 5 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
THE INDICATED PARISH.

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Jul 3, 8:15 PM CDT, 1 hour 40 minutes before
LAZ062>064-040215-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
815 PM CDT TUE JUL 3 2012

...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING UPPER
PLAQUEMINES PARISH...ORLEANS PARISH...UPPER ST. BERNARD PARISH...

AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR CHALMETTE...OR ABOUT 4 MILES
NORTH OF VIOLET...MOVING SOUTHWEST AT 10 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...CHALMETTE...VIOLET AND BELLE CHASSE

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA
SIZE HAIL...AND WIND GUSTS TO NEAR 35 MPH...WHICH COULD DOWN TREE
LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jul 3, 8:42 PM CDT, 1 hour 13 minutes before
LAZ059-061>063-068-040245-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
842 PM CDT TUE JUL 3 2012

...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING UPPER
LAFOURCHE PARISH...UPPER JEFFERSON PARISH...UPPER PLAQUEMINES
PARISH...LOWER JEFFERSON PARISH...ORLEANS PARISH...

AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR BELLE CHASSE...OR ABOUT 3 MILES
EAST OF BELLE CHASSE...MOVING SOUTHWEST AT 15 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...TIMBERLANE...BELLE CHASSE...HARVEY...JEAN LAFITTE...
BARATARIA AND LAFITTE

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:06 PM CDTSpecial Marine WarningLIX24 min
Jul 3, 9:09 PM CDTAreal Flood AdvisoryLIXPlaquemines65 min
Jul 3, 9:51 PM CDTSpecial Marine WarningLIX54 min
Jul 4, 7:29 AM CDTSpecial Marine WarningLIX35 min
Jul 4, 9:28 AM CDTSpecial Marine WarningLIX47 min
Jul 4, 10:14 AM CDTSpecial Marine WarningLIX46 min
Jul 4, 10:53 AM CDTSpecial Marine WarningLIX67 min
Jul 4, 10:55 AM CDTSpecial Marine WarningLIX50 min
Jul 4, 11:44 AM CDTSpecial Marine WarningLIX31 min
Jul 4, 1:30 PM CDTSevere Thunderstorm WarningLIXSaint Tammany30 min
Jul 4, 2:05 PM CDTSevere Thunderstorm WarningLIXWashington55 min
Jul 4, 2:13 PM CDTSpecial Marine WarningLIX24 min
Jul 4, 3:22 PM CDTSevere Thunderstorm WarningLIXSaint Tammany23 min
Jul 4, 3:53 PM CDTSevere Thunderstorm WarningLIXTangipahoa37 min
Jul 4, 4:57 PM CDTSevere Thunderstorm WarningLIXEast Feliciana63 min
Jul 4, 5:02 PM CDTSevere Thunderstorm WarningLIXIberville, West Baton Rouge40 min
Jul 4, 2:48 PM CDTSevere Thunderstorm WarningLIXHarrison42 min
Jul 4, 3:47 PM CDTSevere Thunderstorm WarningLIXPearl River43 min
Jul 4, 5:24 PM CDTSevere Thunderstorm WarningLIXWilkinson51 min

Nearby

Special Marine Warnings in Louisiana, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.